TSpace Repository University of Toronto Scarborough Bioline International Journal of Postgraduate Medicine
Unilateral common peroneal nerve palsy following renal transplantation: A case report of tacrolimus neurotoxicity
A. Jain; P. J. Mathew; M. Modi; K. Mangal
Medknow Publications and Staff Society of Seth GS Medical College and KEM Hospital, Mumbai, India
Neurologic complications are not uncommon in renal transplant recipients. Acute femoral neuropathy, lumbosacral plexopathy, and sciatic neuropathy have been reported after kidney transplantation probably due to perioperative nerve compression and ischemia. To the best of our knowledge, common peroneal nerve (CPN) palsy has not been described in the early postoperative period following renal transplantation. Also, mononeuropathy due to tacrolimus (TAC) therapy has not been described so far. We report a case of isolated CPN palsy presenting as unilateral foot drop following renal transplantation and that improved only after replacing TAC with cyclosporine.
tacrolimus neurotoxicity; renal transplantation; peripheral neuropathies; Common peroneal nerve palsy
Show complete metadata